# SDR NSVA201008

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- Aircraft time: 37,098 hours, 42,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 508
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED.  REMOVED AND REPLACED CARGO SMOKE DETECTOR.
